# SDR CA120608002

- Difficulty date: June 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT, FLIGHT COMPARTMENT FILLED WITH SMOKE.  APU NOT RUNNING.  CREW DONNED O2 MASKS.  SMELL WEAKER IN AFT OF CABIN.  SMELL NOT OF BURNED OIL BUT DISTINCTLY ELECTICAL.
